On boundary value problems with prescribed number of zeroes of solutions

  • A. Rontó, Institute of Mathematics, Czech Academy of Sciences, Zizkova 22, 616 62 Brno, Czech Republic,
  • M. Rontó, Institute of Mathematics, University of Miskolc, 3515 Miskolc-Egyetemváros,
  • N. Shchobak, Brno University of Technology, Faculty of Business and Management, Kolejní 2906/4, 612 00 Brno, Czech Republic,


We show how appropriate parametrisation technique and successive approximations can help to investigate solutions of Emden-Fowler type equations with a given number of zeroes. The technique can be efficiently applied for more general equations with non-linearities involving absolute value signs and various types of boundary conditions.

Vol. 18 (2017), No. 1, pp. 431-452
DOI: 10.18514/MMN.2017.2329

Download: MMN-2329